The bulletin of mathematical biophysics

, Volume 15, Issue 2, pp 143-148

On dominance relations and the structure of animal societies: III The condition for a score structure

  • H. G. LandauAffiliated withCommittee on Mathematical Biology, The University of Chicago

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


The necessary and sufficient condition is given forn integers to be the score structure of a society with a dominance relation.

A proof is also given for a theorem showing that there are members who dominate every other member either directly or indirectly through a single intermediate member.